Decomposing swap spreads

Feldhütter, P and Lando, D (2008) Decomposing swap spreads. Journal of Financial Economics, 88 (2). pp. 375-405. ISSN 0304-405X

More Details

Item Type: Article
Date Deposited: 17 May 2016 11:55
Last Modified: 23 Dec 2019 14:34
URI: https://lbsresearch.london.edu/id/eprint/328
More

Export and Share


Download

Full text not available from this repository.

Statistics

Altmetrics
View details on Dimensions' website

Downloads from LBS Research Online

View details

Actions (login required)

Edit Item Edit Item